Webpage of Andriy Haydys

Homepage of Andriy Haydys

Fakultät für Mathematik
Universität Bielefeld
P.O.Box 100 131
D-33501 Bielefeld

Office:  V3-232
tel:      +49 521/106-4966
e-mail: haydys@{domain name (without www.)}

Sprechstunde: Mi, 12-13 Uhr oder n.V.


My research interests include:

[8] A. Haydys. Isolated singularities of affine special Kaehler metrics in two dimensions. Commun. Math. Phys. (to appear) arXiv:1505.00462 
[7] A. Haydys, T.Walpuski. A compactness theorem for the Seiberg-Witten equation with multiple spinors in dimension three. arXiv:1406.5683  Cited by 3
[6] A. Haydys. Dirac operators in gauge theory, In "New ideas in low-dimensional topology" edited by L.Kauffman and V.Manturov, to appear. arXiv:1303.2971
[5] A. Haydys. Fukaya-Seidel category and gauge theory, J. Symplectic Geom. 13 (2015), no. 1, 151-207.   arXiv: 1010.2353  Cited by 14
[4] A. Haydys. Gauge theory, calibrated geometry and harmonic spinors, J. Lond. Math. Soc. (2), 86(2):482-498, 2012. arXiv: 0902.3738  Cited by 8
[3] A. Haydys. HyperKahler and quaternionic Kahler manifolds with S1-symmetries. J. Geom. Phys. 58(2008), no. 3, 293-306. arXiv: 0706.4473  Cited by 19
[2] A. Haydys. Nonlinear Dirac operator and quaternionic analysis. Comm.  Math. Phys. 281(2008), 251--261, arXiv: 0706.0389 Cited by 5
[1] A. Haydys. Generalized Seiberg–Witten equations and hyperKahler geometry. PhD dissertation, Universitat Gottingen, February 2006. Cited by 3

Last updated: 22 October 2013